Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Iv been on prednisone for 20 days and tapering down from 60mg down to 5 mg a day. the first couple of days it seemed to work ... now that im almost done my face is back to normal(moderate acne) pretty much but now it is extremely oily and my back has broken out really bad and i never had pimples on my back before.. and also my chest has broken out... has this happened to anyone and will my back and chest go back to normal cause ive never broken out there before. thanks for the help.

Share this post


Link to post
Share on other sites

I am not sure why you are on an immunosuppressive drug. Prednisone is a glucocorticoid. It is an anti-inflammatory but it also supresses your immune system, which means the bacteria will be able to thrive. Odd, perhaps this is standard procedure I have not heard of.

High doses of prednisone can induce facial acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×